MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD LONG NECK 44MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD LONG NECK 44MM; HIP COMPONENT
Model Number 38AM4435
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to possible infection.Head was removed and replaced.Components not revised: dynasty®cocr liner 44mm grp g product number : dlcogg44 lot number: 0801181920.Dynasty® bf shell 60mm group g product number : dsbfgg60 lot number: 0501117006.Profemur® neck neutral short cobalt chrome product number : phac1202 lot number: 0801192249.Profemur® raz stem sz 8 product number : pyrd0008 lot number: 077426987.Cancellous self-tapping 6.5mm bone screw 2.5cm length product number : 18080302 lot number: 0701167654.Cancellous self-tapping 6.5mm bone screw 4.0cm length product number : 18080305 lot number: 0301089651.

Brand Name
CONSERVE A-CLASS BFH HEAD LONG NECK 44MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11037416
Report Number3010536692-2020-00777
Device Sequence Number1193574
Product Code KWA
UDI-Device IdentifierM68438AM44351
UDI-PublicM68438AM44351
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AM4435
Device Catalogue Number38AM4435
Device Lot Number0701181698
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/24/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2020
Initial Report FDA Received Date12/18/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR